RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1998, Volume 254, Pages 116–131 (Mi znsl898)  

This article is cited in 4 scientific papers (total in 4 papers)

On connection of different problems on extremal decomposition

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Connections between various problems on the maximum of the product of conformal radii of nonoverlapping simply connected domains are established. These connections are used for solving two problems of such type.

Full text: PDF file (212 kB)

English version:
Journal of Mathematical Sciences (New York), 2001, 105:4, 2197–2209

Bibliographic databases:

UDC: 517.54
Received: 05.11.1998

Citation: G. V. Kuz'mina, “On connection of different problems on extremal decomposition”, Analytical theory of numbers and theory of functions. Part 15, Zap. Nauchn. Sem. POMI, 254, POMI, St. Petersburg, 1998, 116–131; J. Math. Sci. (New York), 105:4 (2001), 2197–2209

Citation in format AMSBIB
\Bibitem{Kuz98}
\by G.~V.~Kuz'mina
\paper On connection of different problems on extremal decomposition
\inbook Analytical theory of numbers and theory of functions. Part~15
\serial Zap. Nauchn. Sem. POMI
\yr 1998
\vol 254
\pages 116--131
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691401}
\zmath{https://zbmath.org/?q=an:0995.30018}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 105
\issue 4
\pages 2197--2209
\crossref{https://doi.org/10.1023/A:1011333209495}


Linking options:
  • http://mi.mathnet.ru/eng/znsl898
  • http://mi.mathnet.ru/eng/znsl/v254/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kostyuchenko, “Reshenie odnoi zadachi ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 2:1 (2001), 3–15  mathnet  elib
    2. G. V. Kuz'mina, “The method of extremal metric in extremal decomposition problems with free parameters”, J. Math. Sci. (N. Y.), 129:3 (2005), 3843–3851  mathnet  crossref  mathscinet  zmath
    3. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Dubinin V.N., “Some Unsolved Problems About Condenser Capacities on the Plane”, Complex Analysis and Dynamical Systems: New Trends and Open Problems, Trends in Mathematics, ed. Agranovsky M. Golberg A. Jacobzon F. Shoikhet D. Zalcman L., Birkhauser Verlag Ag, 2018, 81–92  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:118
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019